# SDR SWAA2022082546074

- Difficulty date: August 25, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 22,915 hours, 10,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING OVERHEAD EXIT SIGN ABOVE EXIT ROWS / [01] REPLACED MISSING EXIT SIGN LENS IAW AMM 33-51-04
